Cookies?
Library Header Image
LSE Research Online LSE Library Services

Perpetual American options in diffusion-typemodels with running maxima and drawdowns

Gapeev, Pavel V. and Rodosthenous, Neofytos (2016) Perpetual American options in diffusion-typemodels with running maxima and drawdowns. Stochastic Processes and Their Applications, 126 (7). pp. 2038-2061. ISSN 0304-4149

[img]
Preview
PDF - Accepted Version
Download (520kB) | Preview

Identification Number: 10.1016/j.spa.2016.01.003

Abstract

We study perpetual American option pricing problems in an extension of the Black-Merton-Scholes model in which the dividend and volatility rates of the underlying risky asset depend on the running values of its maximum and maximum drawdown. The optimal exercise times are shown to be the first times at which the underlying asset hits certain boundaries depending on the running values of the associated maximum and maximum drawdown processes. We obtain closed-form solutions to the equivalent free-boundary problems for the value functions with smooth fit at the optimal stopping boundaries and normal reflection at the edges of the state space of the resulting three-dimensional Markov process. The optimal exercise boundaries for the perpetual American options on the maximum of the market depth with fixed and oating strikes are determined as the minimal solutions of certain first-order nonlinear ordinary differential equations.

Item Type: Article
Official URL: http://www.journals.elsevier.com/stochastic-proces...
Additional Information: © 2016 Elsevier
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 09 Feb 2016 12:46
Last Modified: 01 Nov 2017 11:31
Funders: Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
URI: http://eprints.lse.ac.uk/id/eprint/65295

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics